A quantum Langevin formulation of risk-sensitive optimal control

Citation

James, M 2005, 'A quantum Langevin formulation of risk-sensitive optimal control', Journal of Optics B: Quantum and Semiclassical Optics, vol. 7, no. 10, pp. S198-S207.

Year

2005

Fields of Research

  • Calculus Of Variations, Systems Theory And Control Theory
  • Algebraic Structures In Mathematical Physics

Updated:  06 June 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers